Right now, I am feeling about eighteen shades of awful, having made the decision to taper down off of testosterone. The process will take six weeks from start to finish, as I gradually decrease the amount of hormone in each weekly injection. The fatigue, disorientation, and confusion mimic prior times I had to come off of antidepressants. It also explains the wordfinding difficulties I've been experiencing. For someone who is used to being articulate, it's difficult to need lots of time to think of words that usually roll off of my tongue.
The theory in this process is the specialist and me wondering whether Testosterone Replacement Therapy created more problems than it solved. I find it hard to believe that an Andrologist didn't know that withdrawal symptoms were likely. Until this is over, posting is going to be difficult. I'm surprised I'm able to type coherently right now, but I'm stubborn enough to want to get at least something done. To me, nothing is worse than lying in bed feeling completely useless.